NACA® Mid America - Schedule
Conference schedules are subject to change. All events are in the Northern Kentucky Convention Center unless otherwise noted.

Thursday, Oct. 24

​Start Time
​End Time
​Event
​Location
10:00 AM
8:00 PMCampus Activities Marketplace Exhibitor Load-In
Hall 1
10:00 AM8:00 PMRegistration/Volunteer Center OpenLobby
10:00 AM8:00 PMEducational Session Presenter Check-InLobby
10:00 AM10:00 PMAdvisor/Associate Member Lounge OpenRoom 4
10:00 AM10:00 PMGraduate Student Lounge OpenMarriott-Madison Room
2:20 PM3:20 PMNew Delegate OrientationRoom 5
2:20 PM 3:20 PM School Member Block Booking OrientationRooms 1-3
3:30 PM 5:00 PMAssociate Member OrientationRooms 1-3
3:30 PM 5:00 PM Conference Kick-Off (2-20 minute Variety Showcases + 1-20 Minute Orientation/Sampler Showcase (5-5 minute spots))Ballroom BCDE
5:05 PM6:20 PM Conference DinnerHall 2
6:25 PM 7:55 PM Showcase (6-10 minute spots + Emcee w/ 25 minutes)Ballroom BCDE
8:00 PM10:00 PMCampus Activities MarketplaceHall 1
10:05 PM11:05 PMFriends of Bill W. MeetingMarriott-Kentucky Room
10:05 PM11:05 PMSpecial Event ShowcaseMarriott-Covington 2&3
10:05 PM11:05 PMAdvisor/Associate Member ReceptionMarriott-Riverview 2     kkk

Friday, Oct. 25

​Start Time
End Time
​Event
​Location
ALL DAY Marketing CompetitionMadison Lobby
8:30 AM5:00 PMRegistration/Volunteer Center OpenLobby
8:30 AM10:00 PMAdvisor/Associate Member Lounge OpenRoom 4
8:30 AM10:00 PMGraduate Student Lounge Open
Marriott-Madison Room
9:00 AM9:50 AMEducational SessionsVarious Locations
10:00 AM10:50 AMLatecomers' School Member Block Booking OrientationRooms 1-3
10:00 AM10:50 AM Latecomers' New Delegate Orientation Marriott-Covington 1
10:00 AM10:50 AMEducational SessionsVarious Locations
11:00 AM12:25 PMLecture Showcase (5x15 minute spots)Ballroom BCDE
12:30 PM1:45 PMConference LunchHall 2
12:30PM1:45 PMBlock Booking MeetingRooms 1-3
12:30PM1:45 PMProfessional Development Luncheon (Open to all Professional Staff/Graduate Students)TBD
1:50 PM 3:30 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes + 20 min Variety)Ballroom BCDE
2:00 PM3:15 PMProfessional Educational SessionsVarious Locations
3:35 PM5:00 PMCampus Activities MarketplaceHall 1
5:00 PM7:00 PM Dinner on Your Own/Delegation Meetings 
7:00 PM7:30 PMSchool Swap Set-UpMarriott-Riverview 1&2
7:00 PM7:55 PMDiversity & DessertsRiverCenter Lobby
8:00 PM9:40 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes + 20 min Variety)Ballroom BCDE
9:45 PM10:45 PM Campus Activities MarketplaceHall 1
10:50 PM11:50 PMFriends of Bill W. MeetingMarriott-Kentucky Room
10:50 PM11:50 PMSchool Swap & NetworkingMarriott-Riverview 1&2

Saturday, Oct. 26

Start Time
​End Time
​Event
​Location
ALL DAY Marketing CompetitionMadison Lobby
8:30 AM5:00 PM Registration/Volunteer Center OpenLobby
8:30 AM10:00 PMAdvisor/Associate Member Lounge OpenRoom 4
8:30 AM8:00 PMGraduate Student Lounge Open  Marriott- Madison Room
9:00 AM9:30 AM Educational Sessions (30-minute block)Various Locations
9:00 AM9:50 AM Educational Sessions
Various Locations
9:00 AM10:50 AM Block Booking MeetingRooms 1-3
10:00 AM10:50 AM Educational SessionsVarious Locations
11:00 AM12:20 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes)Ballroom BCDE
12:20 PM2:20 PM Lunch on Your Own 
12:20 PM1:20 PMFriends of Bill W. MeetingMarriot- Kentucky Room
2:00 PM3:00 PMAssociate Member Town HallRooms 1-3
2:30 PM3:00 PMAdvisor Town HallBallroom A
2:20 PM3:10 PMEducational SessionsVarious Locations
3:20 PM4:50 PM Showcase (6x10 minute spots + Emcee w/ 25 minutes)Ballroom BCDE
3:20 PM4:10 PMProfessional Educational Sessions Various Locations
4:55 PM5:55 PM Campus Activities MarketplaceHall 1
4:55 PM5:55 PM 2020 Regional Conference Program Committee Interest SessionRoom 5
5:55 PM6:05 PM Delegation Meetings/Break 
6:05 PM7:35 PM Closing Dinner & Awards BanquetHall 2
7:45 PM9:05 PM Showcase (5x10 minute spots + Emcee w/ 25 minutes)Ballroom BCDE
9:10 PM10:10 PM Campus Activities MarketplaceHall 1
10:10 PM12:00 AM Campus Activities Marketplace Exhibitor Load-OutHall 1
10:15 PM11:15 PM Student SocialMarriott-Riverview Room
10:15 PM11:15 PMBlock Booking MeetingRooms 1-3

Educational Session Rooms: NKYCC Rooms 5-10, Marriott-Kentucky

 

Share This Page